| Catalog Number |
150400208 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Done prosthetic pause in accordance to the guide lines,but femoral implant appeared not to fit the prepared distal end of the femur while cementing.Cleaned the articular surface and implant for any cement residue and retried to impact but still would not engage.Rechecked all the implants stickers and boxes , retried with the trail femur and still did not engage.The surgeon made the decision to open a second femoral component, repeated the prosthetic pause with the team and trailed the second implant before cementing and the correct outcome was achieved.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.